MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003465-200405000-00005

Медицинская библиотека · Dimensions of critical care nursing : DCCN · 2004

Recognizing and treating methemoglobinemia: a rare but dangerous complication of topical anesthetic or nitrate overdose.

Maimo Gayle, Redick Ellen

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Methemoglobinemia is a rare but dangerous complication of topical anesthetic overdose administration or exposure to nitrate-containing substances in the hospital or community. Paradoxically, although the patient may present with cyanosis with low oxygen saturation levels, they will not respond to oxygen therapy. Treatment is slow intravenous administration of a titrated dose of methylene blue. Adult and pediatric critical care nurses and respiratory therapists, operating room and procedure/diagnostic center nurses, short-stay or outpatient surgery center staff, and adult and pediatric emergency department nurses and respiratory therapists need to be aware of this potentially fatal condition.

Для цитирования: Maimo Gayle, Redick Ellen. Recognizing and treating methemoglobinemia: a rare but dangerous complication of topical anesthetic or nitrate overdose.. Dimensions of critical care nursing : DCCN. 2004. DOI: 10.1097/00003465-200405000-00005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.